# SDR 2022FA0000240

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 2,738 hours, 1,787 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Part number: 7434181174341812
- Part serial: NA
- Condition: Dented
- Location: Rh Elevator End
- Part time: 2,738 hours, 1,787 cycles
- Component: Rh Elevator, Cessna, 680A
- Component part number: 743400012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTS THE RH ELEVATOR END CAPS ARE DAMAGED/DENTED AND IS REQUESTING TO COLD WORK BACK TO ORIGINAL CONTOUR. NETJETS REQUEST FOR TECHNICAL SERVICES (RFTS), RFTS-106278, REV. 1. DATED. 28APR22. N690QS (680A-0223) RH ELEVATOR END CAP DAMAGED - REPAIR.
